MathSciNet Relay Station
MathSciNet bibliographic data
MR370623 57D45 (54C10)
Hsu, A. C.; Timourian, J. G. Monotone real analytic maps which are not homeomorphisms. Proc. Amer. Math. Soc. 51 (1975), 231–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement